# SDR 97UAL900311

- Difficulty date: April 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9013U
- Make and model: Boeing 737222
- Aircraft serial: 19051
- Engine: Pwa JT8D7B
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 6136563116
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFT CABIN HAS STRONG PLASTIC SMELL ABOVE ROW 16D.  *S/D*  REPLACED BALLAST, OP CHECKED CEILING LAMPS ALL NIGHT WITH NO EVIDENCE OF SMOKE.
